# SDR UHLA2013102500537

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 22,655 hours, 15,114 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE EICAS INDICATION DURING CLIMB THOUGH 1,000 FEET.  CABIN FILLED WITH SMOKE. R & R NR 2 ENGINE IAW 72-10-400-0001. OPS CHECKED GOOD.
